File Download
 
Links for fulltext
(May Require Subscription)
 
Supplementary

Article: Another exact solution for two-dimensional, inviscid sinh Poisson vortex arrays
  • Basic View
  • Metadata View
  • XML View
TitleAnother exact solution for two-dimensional, inviscid sinh Poisson vortex arrays
 
AuthorsChow, KW1
Tsang, SC1
Mak, CC1
 
KeywordsPhysics
 
Issue Date2003
 
PublisherAmerican Institute of Physics. The Journal's web site is located at http://ojps.aip.org/phf
 
CitationPhysics Of Fluids, 2003, v. 15 n. 8, p. 2437-2440 [How to Cite?]
DOI: http://dx.doi.org/10.1063/1.1584046
 
AbstractArrays of vortices are considered for two-dimensional, inviscid flows when the functional relationship between the stream function and the vorticity is a hyperbolic sine. An exact solution as a doubly periodic array of vortices is expressed in terms of the Jacobi elliptic functions. There is a threshold value of the period parameter such that a transition from globally smooth distributions of vorticity to singular distributions occurs. © 2003 American Institute of Physics.
 
ISSN1070-6631
2013 Impact Factor: 2.040
 
DOIhttp://dx.doi.org/10.1063/1.1584046
 
ISI Accession Number IDWOS:000184104100034
 
ReferencesReferences in Scopus
 
DC FieldValue
dc.contributor.authorChow, KW
 
dc.contributor.authorTsang, SC
 
dc.contributor.authorMak, CC
 
dc.date.accessioned2007-01-29T08:49:15Z
 
dc.date.available2007-01-29T08:49:15Z
 
dc.date.issued2003
 
dc.description.abstractArrays of vortices are considered for two-dimensional, inviscid flows when the functional relationship between the stream function and the vorticity is a hyperbolic sine. An exact solution as a doubly periodic array of vortices is expressed in terms of the Jacobi elliptic functions. There is a threshold value of the period parameter such that a transition from globally smooth distributions of vorticity to singular distributions occurs. © 2003 American Institute of Physics.
 
dc.description.naturepublished_or_final_version
 
dc.format.extent87647 bytes
 
dc.format.extent25600 bytes
 
dc.format.mimetypeapplication/pdf
 
dc.format.mimetypeapplication/msword
 
dc.identifier.citationPhysics Of Fluids, 2003, v. 15 n. 8, p. 2437-2440 [How to Cite?]
DOI: http://dx.doi.org/10.1063/1.1584046
 
dc.identifier.doihttp://dx.doi.org/10.1063/1.1584046
 
dc.identifier.epage2440
 
dc.identifier.hkuros90342
 
dc.identifier.isiWOS:000184104100034
 
dc.identifier.issn1070-6631
2013 Impact Factor: 2.040
 
dc.identifier.issue8
 
dc.identifier.openurl
 
dc.identifier.scopuseid_2-s2.0-0041782602
 
dc.identifier.spage2437
 
dc.identifier.urihttp://hdl.handle.net/10722/42409
 
dc.identifier.volume15
 
dc.languageeng
 
dc.publisherAmerican Institute of Physics. The Journal's web site is located at http://ojps.aip.org/phf
 
dc.publisher.placeUnited States
 
dc.relation.ispartofPhysics of Fluids
 
dc.relation.referencesReferences in Scopus
 
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License
 
dc.subjectPhysics
 
dc.titleAnother exact solution for two-dimensional, inviscid sinh Poisson vortex arrays
 
dc.typeArticle
 
<?xml encoding="utf-8" version="1.0"?>
<item><contributor.author>Chow, KW</contributor.author>
<contributor.author>Tsang, SC</contributor.author>
<contributor.author>Mak, CC</contributor.author>
<date.accessioned>2007-01-29T08:49:15Z</date.accessioned>
<date.available>2007-01-29T08:49:15Z</date.available>
<date.issued>2003</date.issued>
<identifier.citation>Physics Of Fluids, 2003, v. 15 n. 8, p. 2437-2440</identifier.citation>
<identifier.issn>1070-6631</identifier.issn>
<identifier.uri>http://hdl.handle.net/10722/42409</identifier.uri>
<description.abstract>Arrays of vortices are considered for two-dimensional, inviscid flows when the functional relationship between the stream function and the vorticity is a hyperbolic sine. An exact solution as a doubly periodic array of vortices is expressed in terms of the Jacobi elliptic functions. There is a threshold value of the period parameter such that a transition from globally smooth distributions of vorticity to singular distributions occurs. &#169; 2003 American Institute of Physics.</description.abstract>
<format.extent>87647 bytes</format.extent>
<format.extent>25600 bytes</format.extent>
<format.mimetype>application/pdf</format.mimetype>
<format.mimetype>application/msword</format.mimetype>
<language>eng</language>
<publisher>American Institute of Physics. The Journal&apos;s web site is located at http://ojps.aip.org/phf</publisher>
<relation.ispartof>Physics of Fluids</relation.ispartof>
<rights>Creative Commons: Attribution 3.0 Hong Kong License</rights>
<subject>Physics</subject>
<title>Another exact solution for two-dimensional, inviscid sinh Poisson vortex arrays</title>
<type>Article</type>
<identifier.openurl>http://library.hku.hk:4550/resserv?sid=HKU:IR&amp;issn=1070-6631&amp;volume=15&amp;issue=8&amp;spage=2437&amp;epage=2440&amp;date=2003&amp;atitle=Another+exact+solution+for+two-dimensional,+inviscid+sinh+Poisson+vortex+arrays</identifier.openurl>
<description.nature>published_or_final_version</description.nature>
<identifier.doi>10.1063/1.1584046</identifier.doi>
<identifier.scopus>eid_2-s2.0-0041782602</identifier.scopus>
<identifier.hkuros>90342</identifier.hkuros>
<relation.references>http://www.scopus.com/mlt/select.url?eid=2-s2.0-0041782602&amp;selection=ref&amp;src=s&amp;origin=recordpage</relation.references>
<identifier.volume>15</identifier.volume>
<identifier.issue>8</identifier.issue>
<identifier.spage>2437</identifier.spage>
<identifier.epage>2440</identifier.epage>
<identifier.isi>WOS:000184104100034</identifier.isi>
<publisher.place>United States</publisher.place>
<bitstream.url>http://hub.hku.hk/bitstream/10722/42409/1/90342.pdf</bitstream.url>
</item>
Author Affiliations
  1. The University of Hong Kong